# SDR SWIA20250808313

- Difficulty date: March 13, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 42,066 hours, 32,776 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT #1, #3 SLAT TRACK BOX CRACKED. (C-CHECK RO 05/08/2025)PERFORMED REPAIR ON R/H WING SLAT # 1, # 3 SLAT TRACK BOX PER BOMBARDIER REO 670-57-42-577. REV. --. DATE: 2016-12-02. NDT PERFORMED BY BARON NDT,LLC FAA CRS# 5NDR545D. REPORT # S040125-3. P.O. NUMBER: 176122. DATE OF INSPECTION: 01-APR-2025. TOOL USE: DIGITAL SCALE: AV-8473. CAL DUE: AUG-2025.
